It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-15-2004, 09:49 AM   #1
Veteran
 
Join Date: Dec 2003
Posts: 312
bluetooth HB User
headaches

Hi guys

ive been on propranolol (40mg) for about a week and a half and the last few days (3-4) Im getting bad headaches
has this been the same for anybody else?
is it ok to mix parcetamol with them?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 08:51 AM
Depression Headaches & Fatigue legalrun Depression 2 05-11-2010 08:02 PM
Who has headaches here sammyo1 Spinal Cord Disorders 7 09-29-2009 06:51 AM
Tension headaches at night Dark Stranger Headaches & Migraines 5 10-03-2007 06:41 AM
Horrible unilateral headaches...Help please!! drytear Headaches & Migraines 12 07-03-2006 04:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!